# SDR UALA2012123107468

- Difficulty date: December 30, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM STA 1640 RBL 12 TO LBL 20, UPPER AND LOWER SURFACE CORRODED AT NUT PLATE HOLES.  REMOVED CORROSION IAW SRM 53- 00-51. REMAINING DAMAGE WAS OUT OF LIMITS.  PERFORMED T-CAP REPAIR IAW ECRA 5310-05536.
